# SDR DALA2024111310937

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0656947) DURING HCK AT QRO, WHILE PERFORMING AN AFT CARGO COMPARTMENT INSPECTION PER WC 2550-2418, A CRACK WAS FOUND AFFECTING THE FUSELAGE FRAME AT STA 947.5 AND APPROX. AT RBL 20. REPAIRED CRACK PER ERA 621965-14
